HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Electronic and Computer Engineering  >
ECE Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Multirate periodic systems and constrained analytic function interpolation problems
Authors: Chai, Li
Qiu, Li
Keywords: Multirate systems
Periodic systems
Nevanlinna-Pick interpolation
Issue Date: 2004
Citation: SIAM journal on control and optimization, vol. 43, no. 6, 2005, p. 1972-1986
Abstract: Multirate periodic systems and some related constrained analytic function interpolation problems are studied in this paper. After showing how to convert a general multirate periodic system to an equivalent LTI system with a structural constraint, we formulate some analytic function interpolation problems with such constraint which can find various applications in the study of multirate and periodic systems. Both the solvability conditions and characterization of all solutions are presented to these constrained interpolation problems.
Rights: Copyright © SIAM. This paper is made available with permission of the Society for Industrial and Applied Mathematics for limited noncommerical distribution only.
Appears in Collections:ECE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
cq.pdf222KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.